I am currently taking 2000mg of metformin per day and 120mg of diamicron per day as well as an insulin shot at night before bed. I am at the max dosage of the diamicron and almost the max dosage of metformin. I have never felt this sick in all my life. I have spoken with my endo and she said to continue to take it that the side effects would wear off. I always take it with food and I have tried to eat half of my meal first but I get the same effects. I don't physically get sick but I get unbearable cramps in my stomach and of course the good old runs. I have lost 7 pounds in the past week and I have absolutely 0 energy.
I am following the meal plan from my dietician to a tee. I have been so well behaved I have even shocked myself. My endo is convinced I am a type 2 but does think it might be possible I am a LADA. My BG continues to sit around 15-18mmol. I test before my meals and I test 2 hours after my meals. Should I not be seeing these numbers drop? If I was seeing a daily decrease little by little I would stick to it but I have seen nothing change even though my eating habits have changed drastically. So what would you do?
Next Discussion: What's your bedtime routine? »